Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 5, Pages 1049–1052 (Mi dan30738)  

MATHEMATICAL PHYSICS

Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time

É.Tagirov, N. A. Chernikov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (434 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 14.09.1964

Citation: É.Tagirov, N. A. Chernikov, “Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time”, Dokl. Akad. Nauk SSSR, 160:5 (1965), 1049–1052

Citation in format AMSBIB
\Bibitem{TagChe65}
\by \'E.Tagirov, N.~A.~Chernikov
\paper Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 5
\pages 1049--1052
\mathnet{http://mi.mathnet.ru/dan30738}
\zmath{https://zbmath.org/?q=an:0141.44501}


Linking options:
  • http://mi.mathnet.ru/eng/dan30738
  • http://mi.mathnet.ru/eng/dan/v160/i5/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021